Rgeurts, I have sent you a pm. Thank you for the information and I hope your two continue to improve! I have been reading about Nanook and hoping he makes a full recovery. I'm so sorry you are going through this. It is very difficult.
Timber is eating a little better -- I don't want to be overly optimistic so we continue to take it one day at a time. Her gums are still pale and she is still very week. Sleeping a lot but as I continue to wean the steroid dose down she seems to be sleeping better. The weather here is giving her something to be happy about as she often lies out on the deck and loves to eat the snow.
I am still hoping for a miracle but am worried her anemia may be due to a hidden cancer and if so, will continue to drop.
I haven't given and azothiroprine since Friday -- not sure how long it stays in your system. If her RBC started to go up after discontinuation of that drug I would be very encouraged. I know that it can cause low platelets and white blood cells but wasn't sure about the RBC, is that what your vet thought?
Last edited by SuperWanda; November 23rd, 2010 at 05:02 PM.